# SDR MASA200700922

- Difficulty date: December 27, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 23,304 hours, 19,179 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7523567
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7371 LGA- IAD- LOSING ALL HYD 3 FLUID WHILE TRYING TO EXTEND THE GEAR.  REMOVED AND REPLACED HYDRAULIC LINE.
